BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Relative Riemann–Hilbert correspondence in dimension one

Participants in the publication
Teresa Monteiro Fernandes (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Claude Sabbah (Author)

Date of Publication
2017-11-10

Where published
Portugaliae Mathematica

Publication Identifiers
ISSN - 0032-5155

Publisher
European Mathematical Publishing House

Volume
74
Number
2

Starting page
149
Last page
159

Document Identifiers
DOI - https://doi.org/10.4171/PM/1997
URL - http://dx.doi.org/10.4171/pm/1997

Rankings
SCIMAGO Q2 (2017) - 0.839 - Mathematics (miscellaneous)


Export

APA
Teresa Monteiro Fernandes, Claude Sabbah, (2017). Relative Riemann–Hilbert correspondence in dimension one. Portugaliae Mathematica, 74, 149-159. ISSN 0032-5155. eISSN . http://dx.doi.org/10.4171/pm/1997

IEEE
Teresa Monteiro Fernandes, Claude Sabbah, "Relative Riemann–Hilbert correspondence in dimension one" in Portugaliae Mathematica, vol. 74, pp. 149-159, 2017. 10.4171/PM/1997

BIBTEX
@article{37142, author = {Teresa Monteiro Fernandes and Claude Sabbah}, title = {Relative Riemann–Hilbert correspondence in dimension one}, journal = {Portugaliae Mathematica}, year = 2017, pages = {149-159}, volume = 74 }